Complexities in a Plant-Herbivore Model

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 24


A simple host-parasite type model has been considered to study the interaction of certain plants and herbivores. The two dimensional discrete time model utilizes leaf and herbivore biomass as state variables. The parameter space consists of the growth rate of the host population and a parameter describing the damage inflicted by herbivores. Perceptive bifurcation diagrams, which give insightful results, have been present here showing chaos and complexity in the system during evolution. Measure of complexity and chaos in the system be explained by performing numerical calculations and obtaining Lyapunov exponents, topological entropies and correlation dimension. Results are displayed through interesting graphics.

Authors and Affiliations



Related Articles

Novel Crypting Methods Based on Singular Values Decomposition

With the rapid development of multimedia exchanges, it is necessary to dispose secure systems to protect data and ensure the security of transfer. Two encryption schemes are proposed in this letter where the second is ob...

Improvement of Gregory’s Formula Using Artificial Bee Colony Algorithm

Solving numerical integration is an important question in scientific calculations and engineering. Gregory’s method is among the very first quadrature formulas ever described in the literature, dating back to James Gregory...

The Evolution of the Processing Power Needed by the Primary Cryptocurrencies and its profit.

This paper intends to follow the evolution of the processing power needed to mine cryptocurrencies. Because by this year, 2018, they evolved to being over 1500 cryptos, we shell consider reviewing the first 5: Bitcoin, E...

Enhanced White Cane for Visually Impaired People

ccording to WHO (World Health Organization) statistics, around 285 billion people in the world have visual impairment. They find difficulty in doing their everyday tasks and detecting objects in front of them that can be...

A Formal Verification Model for Performance Analysis of Reinforcement Learning Algorithms Applied to Dynamic Networks

Routing data packets in a dynamic network is a difficult and important problem in computer networks. As the network is dynamic, it is subject to frequent topology changes and is subject to variable link costs due to cong...

Download PDF file
  • EP ID EP447495
  • DOI 10.4316/JACSM.201702005
  • Views 90
  • Downloads 0

How To Cite

SHARMA Rajni, SAHA L. M. (2017). Complexities in a Plant-Herbivore Model. Journal of Applied Computer Science & Mathematics, 11(24), 30-35.